Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 31, NWS New Orleans, LA

September 10, 2015Harrison County, Jackson County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Sep 10, 2015, 1:54 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2015, 1:54 PM CDT (18:54 UTC)
Expired
Sep 10, 2015, 5:00 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Harrison County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 56 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WGUS54 KLIX 101854
FFWLIX
MSC047-059-102200-
/O.NEW.KLIX.FF.W.0031.150910T1854Z-150910T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
154 PM CDT THU SEP 10 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...
  WESTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 500 PM CDT
    
* AT 153 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO FOUR INCHES OF RAIN 
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GULFPORT...BILOXI...OCEAN SPRINGS...ST. MARTIN...GAUTIER...
  D'IBERVILLE...GULF HILLS...SAUCIER...LATIMER...VANCLEAVE...HICKORY
  HILLS...LYMAN AND GULF PARK ESTATES.

ADDITIONAL RAINFALL AMOUNTS OF THREE INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3037 8860 3036 8860 3036 8861 3037 8861
      3037 8863 3041 8884 3042 8883 3042 8889
      3047 8912 3068 8916 3068 8889 3071 8888
      3071 8880 3060 8864

$$

TD
2 follow-up statements
543 
WGUS74 KLIX 102027
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT THU SEP 10 2015

MSC047-059-102200-
/O.CON.KLIX.FF.W.0031.000000T0000Z-150910T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON MS-JACKSON MS-
327 PM CDT THU SEP 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
PORTIONS OF EASTERN HARRISON AND WESTERN JACKSON COUNTIES...

AT 323 PM CDT...DOPPLER RADAR INDICATED MODERATE RAIN FALLING ACROSS 
AREAS THAT EXPERIENCED 3 TO 6 INCHES OF RAIN SINCE NOON. 
 
FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST. MARTIN...D'IBERVILLE...LATIMER AND GULF HILLS. 

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3045 8880 3044 8886 3048 8898 3053 8903
      3061 8903 3063 8896 3061 8887 3055 8877
      3051 8870 3045 8872

$$

TD
657 
WGUS74 KLIX 102159
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 PM CDT THU SEP 10 2015

MSC047-059-102209-
/O.EXP.KLIX.FF.W.0031.000000T0000Z-150910T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON MS-JACKSON MS-
459 PM CDT THU SEP 10 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HARRISON AND WEST CENTRAL
JACKSON COUNTIES WILL EXPIRE AT 500 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3045 8880 3044 8886 3048 8898 3053 8903
      3061 8903 3063 8896 3061 8887 3055 8877
      3051 8870 3045 8872

$$

24/RR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 12:20 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Sep 10, 12:20 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1220 PM CDT THU SEP 10 2015

.AVIATION...

...18Z AVIATION DISCUSSION...

A BAND OF CONVECTION EXTENDING FROM KBTR TO KNEW WILL CONTINUE TO
IMPACT KBTR...KMSY...AND KNEW THROUGH AROUND 19Z WITH STRONG GUSTY
WINDS TO AROUND 30 KNOTS AND PERIODS OF REDUCED VISIBILITIES AND
CEILINGS AROUND 2 MILES AND 2500 FEET. THIS BAND OF CONVECTION
SHOULD PROGRESS FURTHER TO THE NORTH ON THE BACK OF SOUTHWESTERLY
MID-LEVEL FLOW...WITH IMPACTS EXPECTED AROUND KHDC AND KASD AFTER
20Z. AT THIS TIME...JUST HAVE VCTS WORDING IN FOR THESE
TERMINALS...AND WILL ADJUST WITH TEMPO GROUPS AS NEEDED. AT
KMCB AND KGPT...ON AND OFF CONVECTION WILL TEND TO BE SHORT-LIVED
AND HAVE VCTS WORDING TO REFLECT THIS RISK OF STORMS COMING NEAR
THESE TERMINALS THROUGH AROUND 02Z. ALL OF THE CONVECTIVE ACTIVITY
SHOULD DISSIPATE AFTER 02Z...AND EXPECT TO SEE VFR CONDITIONS TAKE
HOLD FOR THE OVERNIGHT HOURS. THE CONVECTION SHOULD REDEVELOP BY
13Z AT KHUM TOMORROW MORNING...AND THEN SPREAD INLAND MUCH LIKE
TODAY. THUS...EXPECT TO SEE CONVECTIVE RISKS INCREASE AFTER 15Z AT
KMSY AND 17Z AT KHDC AND KMCB.  32

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  84  69  79 /  40  60  30  30
BTR  72  84  70  82 /  40  60  40  30
ASD  73  84  70  82 /  40  60  40  50
MSY  76  84  72  82 /  50  60  40  50
GPT  75  84  71  83 /  40  60  40  50
PQL  73  84  70  83 /  50  60  40  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 10, 10:59 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1059 AM CDT THU SEP 10 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-110400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1059 AM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. A
FEW STORMS COULD BE STRONG WITH FREQUENT LIGHTNING...HEAVY RAIN
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE
DURING THE AFTERNOON AND EARLY EVENING HOURS FRIDAY AND SATURDAY.
SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY
AND WEDNESDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

32

In the hours before

Special weather statement, Sep 10, 9:34 AM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
934 AM CDT THU SEP 10 2015

LAZ067-101530-
LOWER LAFOURCHE-
934 AM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT LOWER LAFOURCHE PARISH...

AT 933 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHWEST OF
LEEVILLE...OR 18 MILES SOUTH OF GALLIANO...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEEVILLE
PORT FOURCHON

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2915 9024 2916 9027 2915 9028 2920 9026
      2921 9026 2919 9027 2924 9029 2925 9039
      2926 9039 2923 9010 2920 9008 2922 9004
      2914 9011 2909 9024
TIME...MOT...LOC 1433Z 279DEG 20KT 2917 9033
Special weather statement, Sep 10, 12:40 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1240 PM CDT THU SEP 10 2015

LAZ040-MSZ080-101830-
ST. TAMMANY-HANCOCK-
1240 PM CDT THU SEP 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
TAMMANY PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHERN HANCOCK
COUNTIES...

AT 1238 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PEARL RIVER TO 8 MILES SOUTH OF WAVELAND...AND
MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... FAR NORTHEASTERN AND EASTERN AREAS OF
SLIDELL...WAVELAND...PEARL RIVER... PEARLINGTON...SHORELINE
PARK...STENNIS SPACE CENTER AND KILN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3025 8942 3023 8942 3021 8945 3019 8944
      3018 8946 3019 8946 3019 8948 3018 8950
      3019 8953 3018 8953 3018 8955 3038 8987
      3039 8944 3027 8938
TIME...MOT...LOC 1738Z 285DEG 8KT 3033 8972 3017 8938

TD
Special weather statement, Sep 10, 1:04 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
104 PM CDT THU SEP 10 2015

MSZ081-082-101845-
JACKSON-HARRISON-
104 PM CDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON AND
NORTHWESTERN JACKSON COUNTIES...

AT 104 PM CDT...A STRONG THUNDERSTORM WAS 12 MILES NORTH OF
LATIMER...OR 17 MILES NORTH OF ST. MARTIN...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WADE...VANCLEAVE...HICKORY HILLS...HURLEY AND LATIMER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3046 8862 3060 8903 3068 8898 3068 8889
      3074 8888 3074 8864 3071 8851
TIME...MOT...LOC 1804Z 290DEG 15KT 3069 8887

TD
Special weather statement, Sep 10, 1:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
136 PM CDT THU SEP 10 2015

MSZ081-082-101915-
JACKSON-HARRISON-
136 PM CDT THU SEP 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HARRISON AND
CENTRAL JACKSON COUNTIES...

AT 135 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LYMAN TO NEAR LATIMER TO NEAR VANCLEAVE...AND
MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...ESCATAWPA...ST. MARTIN...D'IBERVILLE...BIG
POINT...WADE...LATIMER...LYMAN...VANCLEAVE...HICKORY HILLS...
SAUCIER...GULF HILLS AND HELENA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3043 8868 3051 8929 3067 8909 3065 8841
      3053 8841
TIME...MOT...LOC 1835Z 249DEG 9KT 3057 8918 3053 8890 3051 8870

TD
Special weather statement, Sep 10, 1:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
143 PM CDT THU SEP 10 2015

LAZ034>037-039-040-048-071-072-MSZ077-101930-
WEST FELICIANA-SOUTHERN TANGIPAHOA-NORTHERN
TANGIPAHOA-WASHINGTON-EAST FELICIANA-ST. HELENA-POINTE COUPEE-ST.
TAMMANY-EAST BATON ROUGE-PEARL RIVER-
143 PM CDT THU SEP 10 2015

...LINE OF STRONG THUNDERSTORMS AFFECTING MUCH OF THE UPPER
SOUTHEAST LOUISIANA PARISHES...

AT 141 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BAYOU CURRENT TO NEAR CLINTON TO INDEPENDENCE TO
6 MILES NORTHEAST OF ENON...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZACHARY...BOGALUSA...NEW ROADS...JACKSON...ST. FRANCISVILLE...
CLINTON...AMITE CITY...INDEPENDENCE...SLAUGHTER...FOLSOM...
MORGANZA...SUN...MONTPELIER...CROSSROADS...BUSH...ENON...BATCHELOR
AND PRIDE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3087 9108 3072 9055 3086 9002 3072 8950
      3049 9016 3062 9056 3065 9057 3067 9158
      3085 9182
TIME...MOT...LOC 1841Z 292DEG 15KT 3081 9175 3081 9101 3062 9051 3080
9001

TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 12:40 PM CDTSpecial Weather StatementLIXHancock50 min
Sep 10, 1:04 PM CDTSpecial Weather StatementLIXJackson41 min
Sep 10, 1:36 PM CDTSpecial Weather StatementLIXJackson39 min
Sep 10, 2:20 PM CDTSpecial Weather StatementLIXAmite, Wilkinson40 min
Sep 10, 2:50 PM CDTAreal Flood AdvisoryLIXAmite115 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.